# SDR USAA2009082192190

- Difficulty date: August 20, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 29,729 hours, 10,639 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277000
- Part serial: 435
- Condition: Low Pressure
- Location: Emergency Exit
- Part time: 27,519 hours, 9,951 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 808 - CLT - EMERGENCY EGRESS SYSTEM - CIDS CAUTION LIGHT IS ILLUMINATED ON FLIGHT ATTENDANT PANEL.  MAINTENANCE SERVICED MID LEFT AND MID RIGHT EMERGENCY EXIT DOOR ASSIST BOTTLES IAW AIRBUS MAINTENANCE MANUAL 52-22-00-614-002.
